Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: ?
Life Threatening? No
Write-up: died from shock, with known severe heart failure; This is a spontaneous report from a contactable physician from RA downloaded from the Agency Agency-WEB NL-LRB-00457419 An 89-year-old male patient received the 1st dose of bnt162b2 (COMIRNATY. lot # unknown) at single on 03Feb2021 for COVID-19 immunization. Medical history included severe cardiac failure, Churg Strauss syndrome (eosinophilic granulomatosis with polyangiitis), cachexia, urosepsis from Nov2020 to an unknown date admitted to short-term hospital, urosepsis from Jan2020 to an unknown date admitted to short-term hospital, rib fracture, skin abrasion, wound. Patient was cachectic and weak, but in a stable condition prior to vaccination. Concomitant medication included macrogol, potassium chloride, sodium bicarbonate, sodium chloride (MOVICOLON), fosinopril (manufacturer unknown), prednisolon [prednisolone] (PREDNISOLON), hydroxocobalamine (manufacturer unknown), tamsulosine [tamsulosin] (manufacturer unknown), furosemide (manufacturer unknown), fluticasone propionate (FLIXONASE). The patient died on 08Feb2021 from shock, with known severe heart failure, on 07Feb2021. The patient underwent lab tests and procedures which included antimicrobial susceptibility test: ESBL in urine. An autopsy was not performed. The reporting physician stated that he did not think that there is any relationship between the vaccination and the death. As indicated in the report, the patient had no complaints in the 4 days after vaccination. It was only in the afternoon on the fourth day that he suddenly became seriously ill with a shock. At time of the vaccination the patient was stabile. Additional information included: patient was very cachectic and had severe chronic heart failure. Furthermore, very susceptible to infections. In the months before death, the patient had been admitted to a short-term hospital ward and had undergone serious periods of illness there twice (Nov2020 and Jan2021) due to urosepsis. Before that he fell down the stairs at home resulting in - fracture rib 8 - fracture transversal process Th8-10 + L1, skin abrasions right upper arm and left lower arm and head wound. Lab test included ESBL in urine. No diagnostic procedures only symptomatic procedures, the patient died the next day. No follow-up attempts are possible; information about lot and or batch number cannot be obtained.; Reported Cause(s) of Death: Cardiogenic shock; shock image
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166